View Single Post
Old 05-19-2004, 10:09 AM   #2
Trooper Trooper is offline
Veteran
(female)
 
Join Date: Aug 2001
Location: IL
Posts: 470
Trooper HB User
Re: weight gain on antidepressent?

You might want to try the depression board, as there are tons of posts on antidepressants/weight gain.

Personally, I'm 5'3" and weighed 115. After 3 different antidepressants in a 5 month window, I weighed 145. A HUGE difference. Everyone reacts differently to different meds.

I am now struggling to get the weight off since I stopped in March. I have lost *maybe* 5 pounds. And I eat right, I play soccer twice a week, and workout/life weights the other days. The pounds don't seem to budge. I think that the antidepressant messed up my brain/system more than it helped me.

So, I'm over looking like a fat sausage, sorry that's how I feel. I have never weighed this much in my life. And I have a wardrobe of beautiful clothes that I cannot wear, that's the hardest part.

BUT, I'm trying and I WILL lose this weight!

Trooper